Advil Pm For Sleep

Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

$29.76
$14.97  in stock
11 new from $14.97
Free shipping
Buy Now
Amazon.com
as of 30 08:13

Features

  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don't let pain get in the way of a restful night's sleep
  • PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PAIN RELIEF: Advil is the world's #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.

Advil PM Liqui-Gels (80 Count) Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine

$15.99
$14.97  in stock
9 new from $14.97
Free shipping
Buy Now
Amazon.com
as of 30 08:13

Features

  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don't let pain get in the way of a restful night's sleep
  • LIQUID FORM: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PAIN RELIEF: Advil is the world's #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years

Insomniac Review: Advil PM

Advil PM: http://amzn.to/1IZTAuB Insomniac Review Playlist: https://www.youtube.com/playlist?list=PLOyrooVeH6IX9DrCBhdsIMFCj4u8wcHYt My Insomnia ...

Advil® PM Caplets: Pain Relief & Sleep Aid | Advil® PM

Each Advil ® PM caplet contains 200 mg of ibuprofen and 38 mg of diphenhydramine citrate, a gentle sleep aid. The ibuprofen relieves pain, while the diphenhydramine helps you get a full night’s sleep. The combination of these ingredients not only reduces your pain, it shortens the time it takes to fall asleep and increases the duration of your sleep.

Advil PM: Indications, Side Effects, Warnings - Drugs.com

It is used to help you fall asleep and stay asleep when you are not able to sleep because of minor aches and pains. What do I need to tell my doctor BEFORE I take Advil PM?

Advil - Pain Relief for Headaches, Migraines & Minor Arthritis

What is the difference between Advil® and other pain relievers? The pain reliever in Advil® is ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (also known as NSAIDs).